# SDR ASAA0380738

- Difficulty date: November 14, 2003
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59364341
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND INNER SKIN CORRODED AT FS 541-548 AND BETWEEN 30 AND 29L AT BODY DRAIN.  REPAIRED PER SRM.  (M)
